[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] update-BAD red sites

 A couple weeks ago I posted that question,thanks to
all those who responded.It most definatly was an
allergy to the tape,and the problem got only got worse
as I tried everything else(since I didn't have
anything like Tegaderm to put beneath the set) to try
to alleve the problem.When it got to the point I was
changing sets every day,I called the pump trainer and
she sent me out some samples of IV 3000 and Tegaderm
and I've just got to say that...it worked!At least the
Tegaderm has,so I've got one solution.That stuff is
great,I'm glad I wasn't allergic to that as well.Now
all I have to do is find useable sites,my skin looks
like a mine field right now!
         Dx'd 12/10/98
         Pumping 4/23/01
         (on a un-named loaner MM 508)

Do You Yahoo!?
Spot the hottest trends in music, movies, and more.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml